# SDR DALA13063140648

- Difficulty date: November 23, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 83,238 hours, 36,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON WALK AROUND,  AFT LAVATORY SERVICE PANEL HAS CORROSION ON BELLY SKIN UNDER DOUBLER ON FWD INBD SIDE.  REPAIRED IAW ERA 520885-14 REV 0.
